# SDR SWIA201437763

- Difficulty date: May 9, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,724 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED MULTIPLE LOCATIONS.  C-CHECK, STILL IN C-CHECK, LOCATED AND DRILLED NEW ANGLE IAW SRM.
